# SDR UPS05244167

- Difficulty date: March 9, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C FWD CARGO DOOR CRACKED AT AFT UPPER FRAME BETWEEN LWR ATTACH BOLT FOR BALANCE MECHANISM.  REPAIR CARRIED OUT IAW AAAE EO 2005-021-002.
